Feeling a little down this morning even though I had my consultant appointment and they are going to go ahead with hysterectomy in 12 weeks it seems ages away even though it's not. Got to carry on having Zoladex and HRT till then. In lots of pain this morning and having another bleed. When i was just on Zoladex for 6 months no bleeds and the pain was so much more copeable but had 3 Zoladex so far this time with HRT and pain not as good and bleeding still. Consultantant said its the HRT making me bleed so to me it seems pointless to have the HRT.

5 Replies

  • Hiya. I'm sorry you're feeling so down. I've nothing to say to make you better, I just want you to know I'm sitting here too on prostap injection with HRT add back, also bleeding now and also in pain and also very down about the whole situation. All I can do is send you a gentle hug x

  • Big hugs right back at you x Still in pain taken 2 tramadol so far. Had Eight yesterday, I cant imagine what the pain would be like without painkillers ! I have not been diagnosed yet but hoping for some answers when they take it all out. X

  • I'm sorry you're so down. At least the end is in sight. I'm seeing my gynae consultant in a couple of weeks and he'll be booking me in for a hysterectomy too. I had Zoladex for 3 months and it was tremendous months 2 and 3. I then had a break for a couple of months whilst waiting to see gynae for a check up. The pain was coming back and they allowed me to have a further 9 months of Zoladex which took longer to bed down. Had HRT with both. Had last implant in July, pain now back with a vengeance. Had a dreadful couple of weeks, now taking Mefenamic Acid and codeine to top up. Why don't you try a couple of weeks without HRT? I did that on my 2nd course when it wasn't working as well as I'd hoped. I felt it just helped to kick start things, then I went back on it as we are advised to 'add back'.

  • Thank you, I have just booked my next Zoladex injection after my doctors on the 7th and will ask her advice. It seems daft to stay on HRT if its making me bleed and my pain is getting worse after each bleed even though taking 8 tramadol !

  • I'd be tempted to take advice from gynae dept if you can. Nightmare isn't it. Hope you get sorted soon x

You may also like...